# SDR CALA2014011590157

- Difficulty date: January 12, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 89,051 hours, 14,065 cycles
- Engine: Pwa PW4060
- Engine time: 3,200 hours, 26,670 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG EEC C1 STATUS MESSAGE ON CONTINUOUS.  PLACED ON MEL DF849, HAS HISTORY.  BITE OF PIMU FOR LEG 5 SHOWS EEC CH AB FAULT CAT 1.  FMU CROSS CHECK FAIL BOTH CHANNELS.  NEED TO CHECK FMU & HARNESS IAW 71-PIMU INDEX PG 62V & 62W.  TROUBLE SHOT IAW FIM 71-PIMU MESSAGE INDEX PG 62V, 62W, STEPS A THRU E1.  NO FAULTS NOTED R & R ENG 1 EEC IAW AMM 73-21-04 & TS IAW FIM 71-PIMU MESSAGE INDEX PG 62V & 62W.  RAN ENG 1, GOT MESSAGE LT ENG CONT & LT EEC C1.
